# SDR CA151014009

- Difficulty date: October 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,796 hours
- Engine: Pwa PT6A34
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4526506
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE  ELT ANNUAL RECERTIFICATION, BENCH TESTING FOUND THAT THE G-SWITCH FAILED. THERE WERE ALSO TWO SCREWS WITH O - RINGS MISSING AND THE H-SHIELD WAS CRACKED. THIS OPERATOR HAS HAD SEVERAL OTHER ELT G-SWITCHES FAIL BENCH TESTING AND REQUIRED REPLACEMENT IN PAST YEAR.
